# SDR MASA20121464333

- Difficulty date: January 4, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 21,854 hours, 17,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT BATTERY DEAD.   REMOVED AND REPLACED THE BATTERIES.
